EconPapers    
Economics at your fingertips  
 

Double k-Class Estimators of Coefficients in Linear Regression

Aman Ullah and Shobha Ullah
Authors registered in the RePEc Author Service: Arthur Robson

No 7617, University of Western Ontario, Departmental Research Report Series from University of Western Ontario, Department of Economics

Date: 1976
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ir.lib.uwo.ca/cgi/viewcontent.cgi?article=1524&context=economicsresrpt (application/pdf)
Our link check indicates that this URL is bad, the error code is: 403 Forbidden

Related works:
Journal Article: Double k-Class Estimators of Coefficients in Linear Regression (1978) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uwo:uwowop:7617

Ordering information: This working paper can be ordered from
https://economics.uw ... itting_ordering.html
The price is Paper copy available by mail at a cost of $10.00 Canadian each.

Access Statistics for this paper

More papers in University of Western Ontario, Departmental Research Report Series from University of Western Ontario, Department of Economics Department of Economics, Social Science Centre, University of Western Ontario, London, Ontario, Canada N6A 5C2.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-02
Handle: RePEc:uwo:uwowop:7617